Home Page
About
About Izmir Academy Association
About IAD Index
IAD Team
IAD Logos and Links
Policies
Submit A Journal
Submit A Conference
Submit Paper/Book
Submit a Preprint
Submit a Book
Publisher/Editor Panel
Sign In/Sign Up
Communications Faculty of Sciences University Ankara Series A1 Mathematics and Statistics
Volume:61 Issue:1
Regularized trace of sturm-liouville equation with singilarity on a bounded segment
İlyas HAŞİMOĞLU
Publication date :
2012-02-01
On quasi-statistical convergence
İ.özgüç SAKAOĞLU
,
T. YURDAKADİM
Publication date :
2012-02-01